Volumes of S-arithmetic quotients of semi-simple groups
Publications Mathématiques de l'IHÉS, Tome 69 (1989), p. 91-114
@article{PMIHES_1989__69__91_0,
     author = {Prasad, Gopal},
     title = {Volumes of S-arithmetic quotients of semi-simple groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {69},
     year = {1989},
     pages = {91-114},
     zbl = {0695.22005},
     mrnumber = {91c:22023},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1989__69__91_0}
}
Prasad, Gopal. Volumes of S-arithmetic quotients of semi-simple groups. Publications Mathématiques de l'IHÉS, Tome 69 (1989) pp. 91-114. http://www.numdam.org/item/PMIHES_1989__69__91_0/